# SDR SWIA201332512

- Difficulty date: January 3, 2013
- Submitted: January 11, 2013
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 26,694 hours, 22,423 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, AFT, EXTERIOR EMERGENCY LIGHT BURNED OUT.  (FLT 5238)  RELAMPED EMERGENCY LIGHT.
